# SDR IPXA2020022655490

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A5341046120000
- Condition: Cracked
- Location: Exhaust Vent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/H A/C EXHAUST VENT; FWD FAIRING FRAME IS CRACKED AT I/B ATTACH FLANGEACCOMPLISHED EO# A300-5350-75426A REPAIR
